# SDR 2007UALA03105

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 31,919 hours, 11,912 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILED TO TEST.  EPSU BATTERY FAILURE.  REPLACED FAULTY BATTERY.
